# SDR DL72K970520

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413DA
- Make and model: Boeing 727232
- Aircraft serial: 21233
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Failed
- Location: Rt Pack
- Component: 525374
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RT PACK TRIPS OFF REPEATEDLY, SMOKES IN CABIN.  FLIGHT CREW  PLACARD DISP NR 72.
